# SDR SWIA202509250731

- Difficulty date: July 31, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN WEB CHANNEL OF COPILOT'S SIDE WINDOW FRAME SUPPORT STRUCTURE CAMP#30584259  (C-CHECK RO 09/24/2025)REMOVED AND INSTALLED CLIP ATTACHED TO WEB CHANNEL AT LOWER SECTION REF. CRJ200 SRM 51-42-06 AND DWG 601R34032 REV. -V. AND COMPLIED WITH TASK CARD 51-900-1003-SKY
